# SDR DALA2022032802074

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 79,563 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 35b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DURING SAFA INSPECTION, EMERGENCY LIGHT AT SEAT 35B INOP. CORRECTIVE ACTION: PERFORMED INSPECTION AT EMERGENCY LIGHTING LOC. 35B AND FOUND CABLE LOOSE, RECONNECTED CABLE IAW A330-300 AMM 33-51. (8819006)
